# SDR USAA950388

- Difficulty date: February 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N395US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23317
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 328
- Part time: 27,150 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND 2 INCHES BY 34 INCHES CORROSION AREA AT NUT PLATE HOLES ON BS 328 FLOOR BEAM CAP, BS 328 RBL 2 TO RBL 36.  REPAIRED PER TR 53-10-3.  CORROSION TASK NR C53-107-02, CORROSION LEVEL 2.  (W)
